# SDR ASAA2025041857435

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 50,835 hours, 14,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233001 TEST FAILED EMERGENCY LIGHTS AFT ROW 23 TURNED OFF @ 11 MINUTES. EMER LIGHTS FWD ROW 23 TURNED OFF @ 14 MIN 30 SES. EXTERIOR LIGHTS AFT RIGHTHAND EMERG DOOR OFF @ 14 MIN. EMER EXTERIOR LEFT HAND OFF @ 14 MIN. GROUNDED - YES. REPLACED EMERGENCY LT BATTERY PACKS M1670, M1671, M1672, M1673. OP CHK GOOD. REF AMM 33-50-01.
